# SDR ASAA2023070743929

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 57,618 hours, 17,207 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFUEL CTRL PANEL CR TANK QTY INDICATOR INOP. GROUNDED - YES. PERFORMED OPS TEST OF CTR QTY INDICATOR REF FIM 28-41 TASK 813. OPS GOOD.
